# SDR TRAX200701939

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,511 hours, 12,889 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING MSG, C/W QRH, LT FUSELAGE SIDE, EN ROUTE TO MDT A/C DIVERTED TO GSP DUE TO MTC.  EMERGENCY DECLARED, EMERGENCY EQUIPMENT ON STANDBY, FLT 4408 CX.
